# SDR SWIA202265264

- Difficulty date: March 11, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM SEAT TRACK CORRODED AS MARKED. FR 19-20.     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED LH FLOOR SEAT TRACK FR 12-20 REF SRM 51-40-08. LH FLOOR BEAM WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
